MathSciNet Relay Station
MathSciNet bibliographic data
MR1024425 (90k:53079) 53C20 (30C60)
Pansu, Pierre Dimension conforme et sphère à l'infini des variétés à courbure négative. (French) [Conformal dimension and sphere at infinity of manifolds of negative curvature] Ann. Acad. Sci. Fenn. Ser. A I Math. 14 (1989), no. 2, 177–212.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement